Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ANGIODYNAMICS BIOFLO PICC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ANGIODYNAMICS BIOFLO PICC
Catalog Number
75-038
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
While inserting picc line, the catheter became crimped when attempting to remove wire stylet.Surgeon had to come and remove catheter surgically.
New Search
Submit an Adverse Event Report
Brand Name
BIOFLO PICC
Common Device Name
BIOFLO PICC
Manufacturer
(Section D)
ANGIODYNAMICS
marlborough MA 01752
MDR Report Key
6435768
Report Number
MW5068658
Device Sequence Number
10897910
Product Code
LJS
UDI-Device Identifier
H965750380
UDI-Public
H965750380
Initial Reporter State
OK
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
03/23/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2019
Device Catalogue Number
75-038
Device Lot Number
5154953
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
49 YR